Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Query about delayed periods - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
Doctor :   How can I help you?
User :   I had unprotected sex 2 days after my last period, took the morning after pill within 12 hrs and am now 10 days late for my period. Is is this normal?
Doctor :   May I know your age?
User :   24
Doctor :   Are your period regular in the past?
User :   I have had 2 negative pregnancy tests
User :   Yes normally 29-30 days
Doctor :   Emergency contraceptive pills are known to cause irregularity in the menstrual cycles - one of the side effects.
Doctor :   Hence your present problem may have been due to the morning after pills.
Doctor :   However if the symptoms persists, other causes have to be ruled out.
Doctor :   The other causes which are known to cause
Doctor :   these symptoms are
Doctor :   pregnancy, stress, infections, hormonal dysfunctions, thyroid issues, ovarian factors, fibroids and so on.
Doctor :   Are you there?
Doctor :   Are you there?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor